# SDR IPXA2024112832593

- Difficulty date: November 28, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 71,110 hours, 23,920 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Condition: Bent
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** SDR FILED OPEN *** R/H AFT INBOARD FLAP TORQUE TUBE SLOT DOOR BENT/ DAMAGED WILL REQUIRE SM TO DRILL NEW PARTS AND FASTENER INSTALLATION 12 HOURS. MAINTENANCE NEEDED TO ACCESS AREA AND RETURN TO ORIGINAL CONFIGURATION 8 HRS.PARTS ORDERED.
